# SDR AALA20030355

- Difficulty date: March 20, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 4D INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 4D. SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
